# SDR R61A2018060010623

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,692 hours, 15,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1708015
- Part serial: 2365
- Condition: Faulted
- Location: Emergency Lights
- Part time: 21,692 hours, 15,174 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT. R & R DISCRETE I/O MODULE SPDA 1 SLOT 11 IAW AMM 24-61-05.
